Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-2 of 2 (Search time: 0.014 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date)
Asymptotic behavior of solutions to scalar conservation laws and optimal convergence orders to N-waves

Kim, Yong Jungresearcher, JOURNAL OF DIFFERENTIAL EQUATIONS, v.192, no.1, pp.202 - 224, 2003-07

Evolution of Dispersal with Starvation Measure and Coexistence

Kim, Yong-Jungresearcher; Kwon, Ohsang, BULLETIN OF MATHEMATICAL BIOLOGY, v.78, no.2, pp.254 - 279, 2016-02

rss_1.0 rss_2.0 atom_1.0